Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

bigDT's Blog

  • entry
    1
  • comments
    0
  • views
    5055

Help me out here guys...

bigDT

115 views

Okay, I'm 14 and i went to the dermatoligist and they proscribed to me,"Benzaclin and Tretinoin gel." They also gave me an antibiotic called,"bactrim." This is causing my face to turn blood red, skin to pill, skin to itch, make my face fill so tight can't even smile. I need to know what I should do because I can't do Accutane because of the side effects. My friend took it and went blind! I'm being honest. I need some help on what i can do to treat it.

Thank You

All responses welcome,

Sincerly,

BigD



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×